# SDR V0XD20150217060

- Difficulty date: February 17, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 28,155 hours, 20,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670341757S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.0 FLOOR CROSSBEAM IS CRACKED & CORRODED.  R & R CROSSBEAM IAW SRM CHAPTERS 51 & 53.
